RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 6, Pages 815–824 (Mi izv3434)  

Topological methods in the theory of functions of a complex variable on a Riemann surface

I. M. Mel'nik


Full text: PDF file (1090 kB)

Bibliographic databases:
Received: 13.06.1960

Citation: I. M. Mel'nik, “Topological methods in the theory of functions of a complex variable on a Riemann surface”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 815–824

Citation in format AMSBIB
\Bibitem{Mel61}
\by I.~M.~Mel'nik
\paper Topological methods in the theory of functions of a~complex variable on a~Riemann surface
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 6
\pages 815--824
\mathnet{http://mi.mathnet.ru/izv3434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=138751}
\zmath{https://zbmath.org/?q=an:0156.08801}


Linking options:
  • http://mi.mathnet.ru/eng/izv3434
  • http://mi.mathnet.ru/eng/izv/v25/i6/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:173
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019